Home General
Report Post

by Stereotype

It’ll take 10g of tylenol and 96hrs…

5 comments
0

Related posts

5 comments

xanadu 12/12/2014 - 10:34 pm

And the vomiting and hallucinations will begin at about 2g, hospitalization due to excruciating pain at 2.3g, disappointment shortly after.

nias 12/12/2014 - 10:46 pm

I’m sorry about your past, but suicide isn’t the answer, and especially by an overdose, is isn’t right, just pain and most likely failure, but with risk. Please find some reason not to, to hold on, I hate seeing someone plan or are about to overdose, it’s so sad. To think about what you’ve been through and are about to go through, please talk, please don’t.

tc13 12/12/2014 - 10:49 pm

yup. tried that one too. skipped the hospital though. remember all the rest.

theWhispersOfMySins 12/13/2014 - 5:23 am

Overdosing isn’t as simple as most would believe. I would reconsider this.

Stereotype 12/13/2014 - 10:06 am

*sigh* I’m tired, I guess this is not the right way out. I booked a room at a hotel this weekend… Guess I will just use it for vacation then, I really don’t want to be in pain or have hallucinations again. I’ll think of other ways, maybe not around the holidays. Thanks ladies and gentlemen.

Leave a Comment